# SDR CALA2024020200297

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33316
- Condition: Cracked
- Location: Bs 335 S20r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5315-01152 SEQ 1331, R1 DOOR CUTOUT FUSELAGE SKIN AFT LOWER CORNER STA 335 JUST ABOVE STRINGER 20R LOWER HOLE HAS CRACK INDICATIONS IN BOTH THE SKIN AND BEAR STRAP WHILE PERFORMING HFEC SCAN.
